A level set based shape optimization method for an elliptic obstacle problem

Journal article


Publication Details

Author(s): Burger M, Matevosyan N, Wolfram MT
Journal: Mathematical Models & Methods in Applied Sciences
Publication year: 2011
Volume: 21
Pages range: 619-649
ISSN: 0218-2025


External institutions with authors

University of Cambridge
Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M., Matevosyan, N., & Wolfram, M.-T. (2011). A level set based shape optimization method for an elliptic obstacle problem. Mathematical Models & Methods in Applied Sciences, 21, 619-649. https://dx.doi.org/10.1142/S0218202511005155

MLA:
Burger, Martin, Norayr Matevosyan, and Marie-Therese Wolfram. "A level set based shape optimization method for an elliptic obstacle problem." Mathematical Models & Methods in Applied Sciences 21 (2011): 619-649.

BibTeX: 

Last updated on 2018-22-11 at 13:08